Show simple item record

dc.creator Hytönen, Tuomas es
dc.creator Pérez Moreno, Carlos es
dc.date.accessioned 2016-10-10T06:45:39Z
dc.date.available 2016-10-10T06:45:39Z
dc.date.issued 2013
dc.identifier.citation Hytönen, T. y Pérez Moreno, C. (2013). Sharp weighted bounds involving A∞. Analysis and PDE, 6 (4), 777-818.
dc.identifier.issn 2157-5045 es
dc.identifier.issn 1948-206X es
dc.identifier.uri http://hdl.handle.net/11441/47242
dc.description.abstract We improve on several weighted inequalities of recent interest by replacing a part of the Ap bounds by weaker A∞ estimates involving Wilson’s A∞ constant [w] 0 A∞ := sup Q 1 / w(Q) Z Q M(wχQ). In particular, we show the following improvement of the first author’s A2 theorem for Calderón-Zygmund operators T : kT kB(L2(w)) ≤ cT [w] 1/2 A2 [w] 0 A∞ + [w −1] 0 A∞ 1/2. Corresponding Ap type results are obtained from a new extrapolation theorem with appropriate mixed Ap A∞ bounds. This uses new two-weight estimates for the maximal function, which improve on Buckley’s classical bound.We also derive mixed A1-A∞ type results of Lerner, Ombrosi and Pérez (2009) of the form kT kB(L p(w)) ≤ cpp0 [w] 1/p A1 ([w] 0 A∞ ) 1/p 0 , 1 < p < ∞, kT f kL 1,∞(w) ≤ c[w]A1 log(e + [w] 0 A∞ )k f kL 1(w). An estimate dual to the last one is also found, as well as new bounds for commutators of singular integrals es
dc.description.sponsorship Academy of Finland es
dc.description.sponsorship Ministerio de Ciencia e Innovación es
dc.description.sponsorship Junta de Andalucía es
dc.format application/pdf es
dc.language.iso eng es
dc.publisher Mathematical Sciences Publishers es
dc.relation.ispartof Analysis and PDE, 6 (4), 777-818.
dc.rights Attribution-NonCommercial-NoDerivatives 4.0 Internacional *
dc.rights.uri http://creativecommons.org/licenses/by-nc-nd/4.0/ *
dc.subject Weighted norm inequalities es
dc.subject Ap weights es
dc.subject Sharp estimates es
dc.subject Maximal function es
dc.subject Calderón-Zygmund operators es
dc.title Sharp weighted bounds involving A∞ es
dc.type info:eu-repo/semantics/article es
dc.type.version info:eu-repo/semantics/publishedVersion es
dc.rights.accessrights info:eu-repo/semantics/openAccess es
dc.contributor.affiliation Universidad de Sevilla. Departamento de Análisis Matemático es
dc.relation.projectID 130166 es
dc.relation.projectID 133264 es
dc.relation.projectID 218148 es
dc.relation.projectID MTM2009-08934 es
dc.relation.projectID FQM-4745 es
dc.relation.publisherversion http://msp.org/apde/2013/6-4/apde-v6-n4-p02-p.pdf es
dc.identifier.doi 10.2140/apde.2013.6.777 es
dc.contributor.group Universidad de Sevilla. FQM-354 Análisis Real es
idus.format.extent 42 p. es
dc.journaltitle Analysis and PDE es
dc.publication.volumen 6 es
dc.publication.issue 4 es
dc.publication.initialPage 777 es
dc.publication.endPage 818 es
dc.identifier.idus https://idus.us.es/xmlui/handle/11441/47242
Size: 468.9Kb
Format: PDF

This item appears in the following Collection(s)

Show simple item record